Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 354, Number 1
HTML articles powered by AMS MathViewer

Rational $S^1$-equivariant homotopy theory
Laura Scull PDF
Trans. Amer. Math. Soc. 354 (2002), 1-45
Cohomology of buildings and finiteness properties of $\widetilde {A}_n$-groups
Jacqui Ramagge and Wayne W. Wheeler PDF
Trans. Amer. Math. Soc. 354 (2002), 47-61
Construction de certaines opérades et bigèbres associées aux polytopes de Stasheff et hypercubes
Frédéric Chapoton PDF
Trans. Amer. Math. Soc. 354 (2002), 63-74
Localisation homotopique et tour de Taylor pour une catégorie abélienne
Olivier Renaudin PDF
Trans. Amer. Math. Soc. 354 (2002), 75-89
The best constant in the Davis inequality for the expectation of the martingale square function
Donald L. Burkholder PDF
Trans. Amer. Math. Soc. 354 (2002), 91-105
APS boundary conditions, eta invariants and adiabatic limits
Xianzhe Dai PDF
Trans. Amer. Math. Soc. 354 (2002), 107-122
On arithmetic Macaulayfication of Noetherian rings
Takesi Kawasaki PDF
Trans. Amer. Math. Soc. 354 (2002), 123-149
Weakly defective varieties
L. Chiantini and C. Ciliberto PDF
Trans. Amer. Math. Soc. 354 (2002), 151-178
Polytopal linear retractions
Winfried Bruns and Joseph Gubeladze PDF
Trans. Amer. Math. Soc. 354 (2002), 179-203
The multiplier ideals of a sum of ideals
Mircea Mustaţǎ PDF
Trans. Amer. Math. Soc. 354 (2002), 205-217
Explicit merit factor formulae for Fekete and Turyn polynomials
Peter Borwein and Kwok-Kwong Stephen Choi PDF
Trans. Amer. Math. Soc. 354 (2002), 219-234
Topological mixing in $CAT\left (-1\right )$-spaces
Charalambos Charitos and Georgios Tsapogas PDF
Trans. Amer. Math. Soc. 354 (2002), 235-264
On nonlinear oscillations in a suspension bridge system
Zhonghai Ding PDF
Trans. Amer. Math. Soc. 354 (2002), 265-274
Representation type of Hecke algebras of type $A$
Karin Erdmann and Daniel K. Nakano PDF
Trans. Amer. Math. Soc. 354 (2002), 275-285
The extraspecial case of the $k(GV)\;$ problem
David Gluck and Kay Magaard PDF
Trans. Amer. Math. Soc. 354 (2002), 287-333
Subgroup properties of fully residually free groups
Ilya Kapovich PDF
Trans. Amer. Math. Soc. 354 (2002), 335-362
Intertwining operator superalgebras and vertex tensor categories for superconformal algebras, II
Yi-Zhi Huang and Antun Milas PDF
Trans. Amer. Math. Soc. 354 (2002), 363-385
Dynamics of implicit operations and tameness of pseudovarieties of groups
Jorge Almeida PDF
Trans. Amer. Math. Soc. 354 (2002), 387-411
Shellability in reductive monoids
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 354 (2002), 413-426